# SDR DALA2023072606059

- Difficulty date: July 20, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,301 hours, 32,737 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 687, AFTER REMOVAL OF WASTE PAN, CORROSION WAS FOUND ON SETTLEMENT AREA OF FUSELAGE SKIN BTW STA 1675 TO 1705 AND STRG 30 TO 26R. CORRECTIVE ACTION: AFT LAVATORY SERVICE PANEL CUT OUT STA 1676-1705, S-26R TO S-29R WAS REPAIRED PER PRI 610024-14 REV. 0 AND ER/A 610024-14 REV. ORIGINAL, SECTION I: PERMANENT REPAIR. (LP 2875875)
